# SDR FDKA200710515

- Difficulty date: October 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,633 hours, 15,167 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 501119720
- Part serial: 7493
- Condition: Unknown
- Location: Attitude
- Part time: 10,012 hours, 9,133 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6036 ATL-ORF (1600 PHX LCL) - AILERON SYSTEM 2 INOP MESSAGE CYCLES ON AND OFF WITH HYDRAULIC PRESSURE OFF.  MX REMOVED AND REPLACED STANDBY ATTITUDE INDICATOR AND AILERON SYSTEM 2 MANIFOLD OPS GOOD.
